MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 24602-B007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
Received a copy of the customer's medwatch report from fda, which states ¿the specialized iv tubing for vp-16 chemotherapy agent had a pin hole leak in the portion of the tubing that loads into the alaris pump cassette.The hole was not found upon visual inspection prior to loading the tubing, but it began to leak once the door to the cassette was closed.When i opened the door i saw a pin hole size opening approximately 0.5 cm below where the tubing connects to the adapter at the top.There was liquid spraying up and outwards to the patient's chair, the patient's upper arm, the floor and the sleeve of the gown nurse was wearing." an incomplete date of event of (b)(6) 2018 was provided.There was no report of patient harm.
 
Additional Manufacturer Narrative
Additional information provided: the medwatch report has a partial product expiration date of xx-jan-2021.
 
Event or Problem Description
 
Event or Problem Description
Received a copy of the customer's medwatch report from fda, which states ¿the specialized iv tubing for vp-16 chemotherapy agent had a pin hole leak in the portion of the tubing that loads into the alaris pump cassette.The hole was not found upon visual inspection prior to loading the tubing, but it began to leak once the door to the cassette was closed.When i opened the door i saw a pin hole size opening approximately 0.5 cm below where the tubing connects to the adapter at the top.There was liquid spraying up and outwards to the patient's chair, the patient's upper arm, the floor and the sleeve of the gown nurse was wearing." an incomplete date of event of (b)(6) 2018 was provided.There was no report of patient harm.The customer later reported that there was no patient harm caused by this event.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7686345
Report Number9616066-2018-00991
Device Sequence Number19003777
Product Code FPA
UDI-Device Identifier10885403240980
UDI-Public10885403240980
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24602-B007T
Device Catalogue Number24602-B007T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date07/18/2018
08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, THERAPY DATE UNK
Patient Age40 YR